# SDR CA070509001

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 0744
- Condition: Cracked
- Location: Cockpit
- Part time: 69 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT AT 25,000, THE FO`S WINDSHIELD CRACKED. REMOVED AND REPLACED FO`S WINDSHIELD I/A/W Q 400 TASK 56-10-01-000-801 AND TASK 56-10-01-400-801, REMOVED AND REPLACED FO`S WINDSHIELD ANTI-ICE CONTROLLER I/A/W Q 400 TASK 30-41-01-00-801 AND TASK 30-41-01-400-801 OP`S TEST GOOD.  (TC NR 20070509001)
